# SDR SWAA2024100830588

- Difficulty date: August 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT ASSY ON OVHD STOWAGE BIN BULLNOSE POSITION 5 LH SIDE AT PASSENGER CABIN 2024-533438 BURNER BULB EMERGENCY LIGHT ON OVHD STOWAGE BIN BULLNOSE POSITION 5 LH SIDE AT PASSENGER CABIN<[01] REPLACED BULB EMERGENCY LIGHT ON OVHD STOWAGE BIN BULLNOSE POSITION 5 LH SIDE AND TEST OK AT PASSENGER CABIN IAW AMM 33-51-03-960-801;[02] REPLACED BULB EMERGENCY LIGHT ON OVHD STOWAGE BIN BULLNOSE POSITION 5 LH SIDE AND TEST OK AT PASSENGER CABIN IAW AMM 33-51-03-960-801
